Let eta(G) be the number of conjugacy classes of maximal cyclic subgroups of G. We prove that if G is a p-group of order p(n) and nilpotence class l, then eta(G) is bounded below by a linear function in n/l.

Conjugacy classes of maximal cyclic subgroups and nilpotence class of p-groups / M. Bianchi, R. Camina, M. Lewis. - In: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY. - ISSN 0004-9727. - 106:3(2022), pp. 463-469. [10.1017/S0004972722000211]

Conjugacy classes of maximal cyclic subgroups and nilpotence class of p-groups

M. Bianchi
Primo
Membro del Collaboration Group
;
2022

Abstract

Let eta(G) be the number of conjugacy classes of maximal cyclic subgroups of G. We prove that if G is a p-group of order p(n) and nilpotence class l, then eta(G) is bounded below by a linear function in n/l.
group covering; nilpotence class; group exponent
Settore MAT/02 - Algebra
Article (author)
File in questo prodotto:
File Dimensione Formato  
conjugacy_classes_of_maximal_cyclic_subgroups_and_nilpotence_class_of_boldsymbol_p_groups.pdf

accesso riservato

Tipologia: Publisher's version/PDF
Dimensione 231 kB
Formato Adobe PDF
231 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/946456
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact